# SDR SWIA200210601

- Difficulty date: January 26, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 8,408 hours, 12,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 5 RIGHT SIDE EXIT SIGN NOT ILLUMINATED.  REMOVED AND REPLACED ROW 5 RIGHT SIDE EXIT SIGN FIXTURE.  OPS CHECK GOOD.
